- -

Methodology to resolve the transport equation with the discrete ordinates code TORT into the IPEN/MB-01 reactor

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Methodology to resolve the transport equation with the discrete ordinates code TORT into the IPEN/MB-01 reactor

Mostrar el registro completo del ítem

Bernal García, Á.; Abarca Giménez, A.; Barrachina Celda, TM.; Miró Herrero, R. (2014). Methodology to resolve the transport equation with the discrete ordinates code TORT into the IPEN/MB-01 reactor. International Journal of Computer Mathematics. 91(1):113-123. doi:10.1080/00207160.2013.799668.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/49849

Ficheros en el ítem

Metadatos del ítem

Título: Methodology to resolve the transport equation with the discrete ordinates code TORT into the IPEN/MB-01 reactor
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto de Seguridad Industrial, Radiofísica y Medioambiental - Institut de Seguretat Industrial, Radiofísica i Mediambiental
Universitat Politècnica de València. Departamento de Estadística e Investigación Operativa Aplicadas y Calidad - Departament d'Estadística i Investigació Operativa Aplicades i Qualitat
Universitat Politècnica de València. Departamento de Ingeniería Química y Nuclear - Departament d'Enginyeria Química i Nuclear
Fecha difusión:
Resumen:
Resolution of the steady-state Neutron Transport Equation in a nuclear pool reactor is usually achieved by means of two different numerical methods: Monte Carlo (stochastic) and Discrete Ordinates (deterministic). The ...[+]
Palabras clave: Discrete ordinates , TORT , Transport equation
Derechos de uso: Reserva de todos los derechos
Fuente:
International Journal of Computer Mathematics. (issn: 0020-7160 )
DOI: 10.1080/00207160.2013.799668
Editorial:
Taylor and Francis
Versión del editor: http://dx.doi.org/10.1080/00207160.2013.799668
Descripción: This is an Accepted Manuscript of an article published by Taylor & Francis in International Journal of Computer Mathematics in 2014, available online: http://www.tandfonline.com/10.1080/00207160.2013.799668
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem